Alert archive / California / Wind Advisories in 2017

Wind Advisory 11, NWS Sacramento, CA

January 21, 2017

NWS Sacramento, CA issued this wind advisory at Jan 21, 2017, 8:17 PM PST. It took effect at Jan 22, 2017, 5:55 AM PST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jan 21, 2017, 8:17 PM PST (04:17 UTC)
In effect from
Jan 22, 2017, 5:55 AM PST
Expired
Jan 22, 2017, 9:30 AM PST
In force
4 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

985 
WWUS76 KSTO 220417
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
817 PM PST SAT JAN 21 2017

...STRONG WINDS LATE TONIGHT AND SUNDAY MORNING FOR THE
SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND SURROUNDING
FOOTHILLS...

.ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY
WINDS FOR THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND
SURROUNDING FOOTHILLS LATE TONIGHT AND SUNDAY MORNING. THERE IS
THE POTENTIAL FOR DAMAGING WINDS AFTER MIDNIGHT UNTIL SUNRISE
SUNDAY MORNING.  

CAZ016>019-221800-
/O.NEW.KSTO.HW.W.0003.170122T1000Z-170122T1400Z/
/O.NEW.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/
/O.EXT.KSTO.WI.Y.0010.170122T0600Z-170122T1000Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, AND MODESTO
817 PM PST SAT JAN 21 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY...
...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 6 AM TO 10 AM PST SUNDAY. 

* TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST 
  WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY 
  AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. 

* WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. A
  BRIEF PERIOD OF DAMAGING WINDS POSSIBLE AFTER MIDNIGHT UNTIL
  EARLY SUNDAY MORNING WITH SUSTAINED WIND SPEEDS OF AT LEAST 40 
  MPH OR GUSTS OF 60 MPH OR HIGHER.  

* IMPACTS...DOWNED TREES AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED 
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS 
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS 
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-221800-
/O.NEW.KSTO.HW.W.0003.170122T1000Z-170122T1400Z/
/O.NEW.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/
/O.EXT.KSTO.WI.Y.0010.000000T0000Z-170122T1000Z/
NORTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING AND RED BLUFF
817 PM PST SAT JAN 21 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST SUNDAY...
...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 10 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT FROM 2 AM TO 6 AM PST SUNDAY. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 6 AM TO 10 AM PST SUNDAY. 

* TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST 
  WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY 
  AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. 

* WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. A
  BRIEF PERIOD OF DAMAGING WINDS POSSIBLE AFTER MIDNIGHT UNTIL
  EARLY SUNDAY MORNING WITH SUSTAINED WIND SPEEDS OF AT LEAST 40
  MPH OR GUSTS OF 60 MPH OR HIGHER. 

* IMPACTS...DOWNED TREES AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED 
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE 
VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-063-064-066-067-221800-
/O.CON.KSTO.WI.Y.0010.170122T0600Z-170122T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, 
PARADISE, GRASS VALLEY, AND JACKSON
817 PM PST SAT JAN 21 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* TIMING...SOUTHERLY WINDS INCREASE LATE TONIGHT WITH STRONGEST 
  WINDS EXPECTED EARLY SUNDAY MORNING. WINDS DECREASE BY SUNDAY 
  AFTERNOON BUT REMAIN BREEZY INTO SUNDAY EVENING. 

* WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH.

* IMPACTS...DOWNED TREES AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT,
ESPECIALLY FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
3 follow-up statements
231 
WWUS76 KSTO 221045
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
245 AM PST SUN JAN 22 2017

CAZ015>019-221800-
/O.CON.KSTO.HW.W.0003.000000T0000Z-170122T1400Z/
/O.CON.KSTO.WI.Y.0011.170122T1400Z-170122T1800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, 
MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, 
AND MODESTO
245 AM PST SUN JAN 22 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 10 AM PST THIS
MORNING...

* TIMING...GUSTY SOUTHERLY WINDS CONTINUE, POSSIBLE DAMAGING WINDS
  EARLY THIS MORNING. WINDS DECREASE THIS AFTERNOON BUT REMAIN
  BREEZY INTO THIS EVENING. 

* WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 55 TO 65 MPH
  EARLY THIS MORNING, THEN DECREASING.

* IMPACTS...DOWNED TREES AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-063-064-066-067-221800-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, 
PARADISE, GRASS VALLEY, AND JACKSON
245 AM PST SUN JAN 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY THIS
  AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING.

* WINDS...SOUTHERLY WINDS 25 TO 40 MPH WITH GUSTS 45 TO 55 MPH.

* IMPACTS...DOWNED TREES AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE 
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY 
FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
635 
WWUS76 KSTO 221355
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
555 AM PST SUN JAN 22 2017

CAZ015>019-221800-
/O.CAN.KSTO.HW.W.0003.000000T0000Z-170122T1400Z/
/O.EXT.KSTO.WI.Y.0011.170122T1355Z-170122T1800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, 
MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, 
AND MODESTO
555 AM PST SUN JAN 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY 
  THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING.

* WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH.

* IMPACTS...DOWNED TREES AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY 
FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-063-064-066-067-221800-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, 
PARADISE, GRASS VALLEY, AND JACKSON
555 AM PST SUN JAN 22 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* TIMING...GUSTY SOUTHERLY WINDS CONTINUE. WINDS DECREASE BY 
  THIS AFTERNOON BUT REMAIN BREEZY INTO THIS EVENING. 

* WINDS...SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH.

* IMPACTS...DOWNED TREES AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY 
FOR SMALL CARS AND HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
661 
WWUS76 KSTO 221730
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
930 AM PST SUN JAN 22 2017

CAZ015>019-221830-
/O.CAN.KSTO.WI.Y.0011.000000T0000Z-170122T1800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, CHICO, OROVILLE, 
MARYSVILLE/YUBA CITY, SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, 
AND MODESTO
930 AM PST SUN JAN 22 2017

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

WINDS SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA AND THUS THE 
WIND ADVISORY HAS BEEN CANCELLED. SOUTHERLY WIND OF 10 TO 20 MPH 
WITH LOCAL GUSTS TO 30 MPH CAN BE EXPECTED FOR THE REST OF TODAY, 
WITH WINDS DECREASING THIS EVENING.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-063-064-066-067-221830-
/O.CAN.KSTO.WI.Y.0010.000000T0000Z-170122T1800Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF SHASTA DAM, ALDER SPRINGS, LAKEPORT, 
PARADISE, GRASS VALLEY, AND JACKSON
930 AM PST SUN JAN 22 2017

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND
ADVISORY. 

WINDS SPEEDS HAVE DECREASED THIS MORNING BELOW ADVISORY CRITERIA
AND THUS THE WIND ADVISORY HAS BEEN CANCELLED. SOUTHERLY WIND OF 
10 TO 20 MPH WITH LOCAL GUSTS TO 30 MPH CAN BE EXPECTED FOR THE 
REST OF TODAY, WITH WINDS DECREASING THIS EVENING.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 21, 3:33 PM PST, 4 hours 44 minutes earlier.

Area forecast discussion, Jan 21, 3:33 PM PST, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
333 PM PST Sat Jan 21 2017

.Synopsis...
Next strong Pacific storm impacts Interior NorCal tonight through
early Tuesday with moderate to heavy rain, heavy mountain snow
affecting travel, strong possibly damaging wind, and isolated
thunderstorms. Drier weather later Tuesday through remainder of
next week.

&&

.Discussion (Today through Tuesday)...
Satellite imagery showing next Pacific frontal system and
associated atmospheric river approaching. Blended TPW indicating
1 to 1.4 inches along baroclinic zone. Models suggest widespread
precip spreading into the CWA after about 03z tonight. Strong
cyclogenesis progged off the southern Oregon coast tonight with
10-12 mb NW-SE surface pressure gradient between KMFR-KSAC over
Interior NorCal. Wind speeds increase this evening and become
windy after 06z tonight throughout most of the Sacramento/Northern
San Joaquin Valley. Southerly wind of 25 to 40 mph with gusts 50
to 60 mph. Some isolated spots my reach into lower end high wind
warning criteria. Wind will be strong enough in some areas to
possibly down trees and cause power outages. Moderate to heavy
rain forecast overnight with heavy snow in the mountains. Snow
levels 3000 to 4000 feet overnight.

Front pushes south of the forecast area Sunday morning, then
vertically stacked system off the Oregon coast drops southward
offshore and fills through Monday. This will continue valley
showers and mountain snow. Cold air aloft will steepen lapse rates
and increase potential for thunderstorms Sunday and Monday,
mainly in the afternoon. 500 mb temps of -28 to -32 deg C support
potential for small hail with thunderstorms. Shear profiles show
strong helicity and potential for rotating storms. Guidance
indicating wind speeds decrease Sunday morning with fropa, but
remain breezy through Sunday evening. Snow levels lower Monday
into the 2000 to 3000 ft elevation with some accumulations
possible into the foothills.

Storm total QPF looks to be about 1 to 2 inches in the Central
Valley, 2 to 5 inches in the foothills with 2 to 4 feet of snow
above 4000 feet, locally higher amounts. Decreasing showers
Monday night into Tuesday morning then drier northerly flow
develops as subsidence increase over NorCal.

PCH

&&

.EXTENDED DISCUSSION (Wednesday THROUGH Saturday)
Northern California is expected to receive a break in active
weather Wednesday through the end of next week. Model forecasts
are consistent with both the amplitude, timing, and progression of
the upper level flow pattern, which includes two upper level
ridges of high pressure. The first shortwave ridge will develop
Wednesday, but will quickly break down as an upper level trough
passes across the northwestern states. No precipitation is
expected for the forecast area as a result of the passing trough.

Another ridge will build into the west on Friday and for next
weekend, which is anticipated to strengthen and provide dry
weather for all of interior northern California. High/Low
temperatures will be on the cooler side of normal in the long term
period with little cloud cover.

&&

.AVIATION...
Deteriorating conditions after about 03z tonight as next frontal
system pushes in with widespread MVFR/IFR and lcl LIFR conditions.
South winds increasing after 06z Sunday to sustained up to 30
knots with gusts to up 50 knots through about 18z Sunday.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 4 AM PST Monday for West Slope
Northern Sierra Nevada-Western Plumas County/Lassen Park.

Winter Storm Warning from 7 PM this evening to 4 PM PST Sunday
for Mountains Southwestern Shasta County to Northern Lake County-
Shasta Lake Area / Northern Shasta County.

Wind Advisory from 10 PM this evening to 10 AM PST Sunday for
Carquinez Strait and Delta-Central Sacramento Valley-Clear
Lake/Southern Lake County-Motherlode-Mountains Southwestern
Shasta County to Northern Lake County-Northeast
Foothills/Sacramento Valley-Northern Sacramento Valley-Northern
San Joaquin Valley-Shasta Lake Area / Northern Shasta County-
Southern Sacramento Valley.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 8:17 PM PSTHigh Wind WarningSTO10 hr
Jan 22, 9:11 AM PSTRiver Flood WarningSTOButte, Glenn45 hr
Jan 22, 2:26 PM PSTSpecial Weather StatementSTOYuba49 min
Jan 22, 3:20 PM PSTSpecial Weather StatementSTOEl Dorado, Sacramento, Solano40 min

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.